# SDR DALA2018071604487

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 44,154 hours, 30,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT DOOR EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-03. OPERATIONAL CHECK WAS GOOD.
